# SDR 2008UALA05814

- Difficulty date: September 19, 2008
- Submitted: September 26, 2008
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 64,474 hours, 18,737 cycles
- Engine: Pwa PW2037
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Broken
- Location: Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVER WING SLIDE BOTTLE FAILS PRESSURE TEST.  FOUND WIRE LEADING TO CONNECTOR DO5542 BROKEN.  REPAIRED WIRE.  OPS CHECKS GOOD.
